The K-theory of finite fields, revisited, by J. F. Jardine

This paper gives a modern proof of Quillen's calculation of the K-theory of finite fields, which makes full use of the Gabber rigidity theorem and the homotopy theory of simplicial presheaves. The method is to give a direct proof of the assertion that the K-theory of a finite field coincides with the stable homotopy groups of the homotopy fixed points for the action of the Frobenius on the K-theory spectrum of the algebraic closure, in non-negative degrees.

This paper has appeared in print, and the corresponding dvi file has been removed from this archive. Here is the reference:

J.F. Jardine: "The K-theory of Finite Fields, Revisited", K-Theory 7 (1993), 579-595.

J. F. Jardine <>